# SDR ASAA2013112596546

- Difficulty date: November 25, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 25,680 hours, 7,670 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER ZONE TEMP LIGHT ILLUMINATED AFTER START.  FOLLOWED QRH, LIGHT EXTINGUISHED. LIGHT CAME BACK ON AT RECALL ON LANDING.  AIRCRAFT GROUNDED.  PERFORMED BITE CHECK OF PACK/ZONE TEMP CONTROLLERS 1 & 2 REF AMM 21-61-00.  FLT DECK TRIM VALVE DISPLAYED ON NR 2 RESET FAULT, OPS CHECKED PACKS IAW AMM 21-61-00.  TEMP LIGHT CLEARED, RECALL CHECKED GOOD.  VERIFIED GOOD ON GROUND.
